# SDR 2013FA0000461

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N5357H
- Make and model: Cessna 152
- Aircraft serial: 15284092
- Aircraft time: 13,597 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 042222911
- Condition: Corroded
- Location: Lt Wing
- Part time: 13,597 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RT AFT WING SPAR ATTACH FITTINGS (WING SIDE) FOUND CORRODED.
